# SDR NACA20050009

- Difficulty date: March 6, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 36,600 hours
- Engine: Pwa R2800CB3
- Engine time: 1,580 hours
- Propeller: Hamstd 43E60
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 92065
- Condition: Broken
- Location: Propeller
- Part time: 2,886 hours
- Component: Propeller, Hamstd
- Component part number: 43E60451
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 PROPELLER WOULD NOT UNFEATHER AFTER LANDING.  REPLACED BROKEN BLADE SWITCH LEAD.  CHECKED GOOD.
